Certain problems for equations of hyperbolic and mixed types
Differencialʹnye uravneniâ, Tome 9 (1973) no. 1, pp. 115-122
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_1_a11,
author = {T. I. Lanina},
title = {Certain problems for equations of hyperbolic and mixed types},
journal = {Differencialʹnye uravneni\^a},
pages = {115--122},
year = {1973},
volume = {9},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_1_a11/}
}
T. I. Lanina. Certain problems for equations of hyperbolic and mixed types. Differencialʹnye uravneniâ, Tome 9 (1973) no. 1, pp. 115-122. http://geodesic.mathdoc.fr/item/DE_1973_9_1_a11/